advertisement
Question
Posted by: Rosie | 2008/09/19

So depressed

I am so depressed. I had a rough year - nearly got divorced. But fortunately through the grace of God we are trying again. I am using Cilift. Everye month (just before my period) I get so depressed. It is almost as if I can' t think and function normal. I say irrational things and do irrational things and it is not helpng the situation a bit. Do I need to change my medication? Please help me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Mood, whether or not one is also predominantly Depressed, is usually affected by hormonal levels. There may be ways to help this, but changing a medication IF it otherwise suits you, is not so likely to achieve this. GO back to the psychiatrist who initially assessed you and prescribed the Cilift, for a re-assessment and advice specifically about handling this element of your situation

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement